# SDR 2001UALA01169

- Difficulty date: June 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 33,212 hours, 23,698 cycles
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189915
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO FLAP TAKEOFF WARNING CONFIGURATION HORN. FOUND NR 4 LE FLAP INTRANSIT LIGHT ON, ON OVHD & FWD PNL. FOUND WHEN FLAPS DOWN AND TAPPED S175 LIGHTS WENT BETWEEN TRANSIT AND GREEN EXTEND. REPLACED S175 AND TESTED SEVERAL TIMES WITH ALL INDICATIONS NORMAL.
